MathSciNet Relay Station
MathSciNet bibliographic data
MR1312039 (96e:60016) 60B15 (43A62)
Voit, Michael A central limit theorem for isotropic random walks on $n$-spheres for $n\to\infty$. J. Math. Anal. Appl. 189 (1995), no. 1, 215–224.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement